# SDR SCNA20201124350

- Difficulty date: November 9, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 65,543 hours, 25,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP CORROSION RT AFT ZEE CHANNEL STA 867, RBL 16, WL 166.  REMOVED & REPLACED ZEE CHANNEL AT BS 867 RBL 16 ON AFT CARGO, IAW SRM 51-40-02 + DRAWING NR 146A7502.
